# SDR MEX2003193

- Difficulty date: May 26, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N301AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 30045
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Recorder
- Part number: 9804700042
- Condition: Failed
- Location: Flt Data
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, FLT REC OFF LIGHT TURNED ON.  ASSOCIATED BRAKES WERE RESET BUT FAIL CONTINUES.  WIRING WAS CHECKED IAW WDM 31-31-03, ALL CORRECT.  FLIGHT DATA RECORDER AND FDAU WERE REPLACED IAW MM 31-31-03, ALL TESTS CORRECT.  (M)
